Neurology Expert Forum
Sore hands, arms, chest - eye floaters
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Sore hands, arms, chest - eye floaters

For the past six weeks I have had the following symptoms

Aching/sore sometimes cold hands
Right upper arm/shoulder feeling a little stiff/heavy
A soreness in middle of chest particularly when stretching
Very occasional muscle twitching in both upper arms
Some tightness in jaw and waking up more often with stiff neck
Appearance of new and very annoying line floaters in right eye
Occasional slight burning/tingling in middle of top lip
Very occasional twitching of left eyebrow.
I have noticed my jaws can clench involuntarily when I step outside into cold - never experienced this before.

Initially I thought perhaps RSI - I use a computer all day in my job, but am a little concerned that occurence of floaters with other symptoms might indicate something more serious like early signs of MS.

Haven't noticed any fatigue or balance problems or any particular weakness in hands or arms but hands can be sore if I grip things tightly.

Symptoms come and go on daily basis apart from floaters and mildly aching hands.

Should I seek an appointment with a neurologist ?



Related Discussions
Avatar_n_tn
I think you can start by seeing your primary care doctor. Your symptoms do not point to one particular diagnosis. Without examining you I could not refine an opinion further. Your doctor should be able to review your findings, and then make the appropriate referrals and tests. Good luck.
3 Comments
Blank
Avatar_n_tn
Should add I am male, 40 years no family history and eyebrow twitching is todays little pleasure - could this be caused by eye strain ?
Blank
Avatar_n_tn
It is very important that you check wether you have taken any quinolone antibiotic in the past 1,5 years or so.

Very common antibiotics of this class are cipro and levaquin but also tequin.

If you have taken those antibiotics you might be suffering an adverse reaction. Your symptoms fit very well with the signs described for that kind of side effects.

Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank